# SDR COMA0360065

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 12,093 hours, 12,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PREVIOUS REPAIR AT THE R/H SIDE FS 621, WL73.5 BETWEEN RBL36 AND RBL42 UNDER FLOOR SUPPORT STRUCTURE WAS CRACKED.REMOVED THE CRACKED PREVIOUS REPAIR PARTS AND INSTALLED NEW REPAIR PARTS I/A/W REO 601R-53-61-004 REV B
